# SDR 2007UALA02178

- Difficulty date: June 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 45,600 hours, 6,870 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT IS MISSING EPIS BUTTON.   [07-20-07]   NEW TYPE OF EPAS BATTERY PACK INSTALLED PER AMM 52-11-20 CONFIG 2 PG401 & TEST OK PER AMM.  PUSH BUTTON SECURED.  OK FOR SERVICE.
